# SDR USAA2013121300011

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 76,330 hours, 34,574 cycles
- Engine: Iae V2500A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vane
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 ENG COMPUTER VANE FAULT.  VSV LUBE & FORCE CHECK PERFORMED IAW JOB CARD 26T40075001.  ADDITIONAL TROUBLESHOOTING BEING ACCOMPLISHED IAW A320 TSM TASK 75-30-00-810-821-A.  SUPPLEMENTAL TO FOLLOW FINAL CORRECTIVE ACTION.
